# SDR REXA2024110101346

- Difficulty date: September 21, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4EA SCREWS CORRODED ON LH SIDE SEAT RAIL NEAR FS 549 AFTER REMOVAL OF SCREWS SEAT TRACK WAS FOUND TO HAVE CORROSION AND REQUIRES REPLACEMENT, REMOVED SEAT TRACK FROM FS 483 TO FS 573 PER IAW CRJ 700 AMM 53-00-49-000-801-A03 AND INSTALLED NEW SERVICEABLE SEAT TRACK FS 483 TO 573 IAW AMM 53-00-49-400-801-A03
